| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4 - unk.A5 - unk.A6 - unk.B3 - unk.H6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm, vticm5_12.6, -12.5/2.5/100 (sphere/cylinder/axis), implantable collamer lens was implanted into the patient's right eye (od) on (b)(6) 2024.Lens rotation not associated to a low vault was observed, the lens was repositioned on (b)(6) 2024, but did not resolve the problem.On 01/mar/2024 the lens was replaced with a longer length lens and the problem was resolved.Cause of the event is reported as unknown.
Additional Manufacturer Narrative
H3 - device evaluation: the lens was returned in liquid in a vial.Visual inspection found no visible damage to the lens.Dimensional inspection found the lens to be within specifications.Claim #: (b)(4).